# SDR AUS20020710

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech B200T
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: 817841232
- Condition: Cracked
- Location: Fuselage, Wing A
- Component: Fuselage, Wing A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER FORWARD WING ATTACHMENT BOLT SUSPECT CRACKED. FOUND DURINGFLUORESCENT INSPECTION IAW AD/B200/38 A4 AND BEECH S.I.R.M.
